MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC DHS®/DCS® LAG SCREW 12.7MM THREAD/90MM; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC DHS®/DCS® LAG SCREW 12.7MM THREAD/90MM; APPLIANCE,FIXATION,NAIL
Model Number 280.900
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.(b)(6).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent an intertrochanteric (it) hip fracture repair using dynamic hip screw system (dhs).During the procedure, the dynamic hip and condylar screw system (dhs/dcs) lag screw would not allow the plate barrel to slide as intended.The plate barrel was not the issue, as it was tried on other screw sizes and it slid effortlessly.The reason the barrel would not slide down the screw could not be identified, but the screw was the problem due possible damage.A 95mm lag screw was used instead of the intended 90mm.No fragments were generated.The procedure was successfully completed with a ten to fifteen (10-15) minutes surgical delay.There was no patient consequence.Concomitant device reported: plates: dhs/dcs (part number unknown, lot unknown, quantity 1).This report involves one (1) dhs/dcs lag screw 12.7mm thread/90mm.This is report 1 of 1 for (b)(4).

Brand Name
DHS®/DCS® LAG SCREW 12.7MM THREAD/90MM
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10091589
Report Number2939274-2020-02517
Device Sequence Number3881300
Product Code KTT
UDI-Device Identifier10886982176318
UDI-Public(01)10886982176318
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K791619
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number280.900
Device Catalogue Number280.9
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2020
Initial Report FDA Received Date05/27/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - PLATES: DHS/DCS